# SDR UALA2011022500949

- Difficulty date: February 24, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 84,443 hours, 13,517 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60252
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICK ON & OFF AT 2L.  ACCOMPLISHED OPS TEST IAW MM.  SYS PASSED OK.  NO FAULTS FOUND OR HISTORY NOTED.
